# SDR FE5F200500002

- Difficulty date: August 26, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: B8037
- Make and model: Doug MD 83
- Aircraft serial: 53479
- Aircraft time: 7,628 hours, 10,282 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 41022021
- Condition: Cracked
- Location: Hyd Pump
- Part time: 7,628 hours, 10,282 cycles
- Component: Hyd Pump, Curtis
- Component part number: 41003106
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE A/C, LOST BOTH HYD PRESS (BOTH PRESS 0) WHILE TOUCH DOWN AND USE REVERSE THRUST(BOTH SIDE HYD QTY NORMAL.L:15, R:17 PROCEED QRH(L/R)HYD PRESS LOW PROCEDURE:TRANS PUMP SW OFF CHECK PRESSURE AND QTY NORMAL.TAXI BACK TO GATE.  ENGINEERS VISUAL CHECKED, FOUND PUMP, HYD TRANSFER (PTU) LEAKAGE. REMOVED DEFECT PART SENT TO SHOP, FOUND HOUSING, DRAIN PORT ASSEMBLY CRACK.
